Representations of Solutions of Elliptic Differential Equations

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

solutions for partial differential equations
Original languageEnglish
Title of host publicationProceedings of the 10th Congress of Yugoslav Mathematics
ChapterReal and Complex Analysis
Pages271-278
Number of pages8
Publication statusPublished - Jan 2001

Keywords

  • elliptic resp. formal hyperbolic partial differential equation, representations of solutions: complex Riemann function, Vekua's integral operator, Bergman's integral operator of the first order, Eichler's integral operator

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Representations of Solutions of Elliptic Differential Equations'. Together they form a unique fingerprint.

  • Cite this

    Tomantschger, K. (2001). Representations of Solutions of Elliptic Differential Equations. In Proceedings of the 10th Congress of Yugoslav Mathematics (pp. 271-278)